# SDR REXA2013082001119

- Difficulty date: August 18, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 22,423 hours, 19,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD AT FS 621 WAS FOUND TO HAVE A CRACK NEAR THE CARGO DOOR LINTEL.  REPAIRED IAW REO 601R-53-61-1230.
